# SDR F3LA200200154

- Difficulty date: May 20, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 28,937 hours, 15,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED FWD CARGO COMPARTMENT CORROSION ON RT SIDE, AFT OF DOOR ON FLOOR-TO-SIDEWALL SUPPORT.  FABRICATED AND INSTALLED SIDEWALL SUPPORT PER SRM 51-20-01, SOPM 20-41-01 AND 51-40-02.
